# SDR FDEA201412194153

- Difficulty date: December 19, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757256
- Aircraft serial: 24884
- Aircraft time: 69,817 hours, 21,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 80330035A
- Part serial: 0807
- Condition: Failed
- Location: L1 Door
- Part time: 308 hours, 252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SLIDE FELL OUT OF DOOR WHEN OPENED BY RAMP AGENT.  FOUND DOOR ARMED & DOOR EMER ASSIST BOTTLE EMPTY & BLOWN.  R & R L1 DOOR SLIDE & DOOR POWER RESERVOIR.
